MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-2200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
An international distributor reported a service code on their customer's aed.They reported that this did not occur during patient use.Review of the log files from the aed identified that the service code would not clear with a manual self-test and thus the aed was requested to be returned so that it may be evaluated and tested.
 
Additional Manufacturer Narrative
Although requested, additional information regarding the complaint has not been provided and the cause of the complaint is not known.Should additional information become available a follow-up mdr shall be submitted.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key19661528
Report Number3003521780-2024-00627
Device Sequence Number15088088
Product Code MKJ
UDI-Device Identifier10815098020192
UDI-Public10815098020192
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-2200
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown